Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Quasihomographies in the theory of Teichmüller spaces

Seria
Rozprawy Matematyczne tom/nr w serii: 357 wydano: 1996
Zawartość
Warianty tytułu
Abstrakty
EN
CONTENTS
Introduction............................................................................................................................5
   I. Special functions of quasiconformal theory.....................................................................10
      1. Introduction.................................................................................................................10
      2. The distortion function $Φ_K$.....................................................................................11
      3. Quasisymmetric functions............................................................................................19
      4. Functional identities for special functions....................................................................27
      5. Applications..................................................................................................................38
   II. Quasihomographies of a circle.......................................................................................42
      1. Introduction..................................................................................................................42
      2. Introduction to quasihomographies..............................................................................42
      3. Quasihomographies and quasisymmetric functions on the real line.............................45
      4. Quasihomographies and quasisymmetric functions on the unit circle...........................48
      5. Quasisymmetric functions as quasihomographies.........................................................51
   III. Distortion theorems for quasihomographies....................................................................57
      1. Introduction...................................................................................................................57
      2. Similarities.....................................................................................................................57
      3. Distortion theorems.......................................................................................................60
      4. Normal and compact families of quasihomographies.....................................................67
      5. Topological characterization of quasihomographies.......................................................69
   IV. Quasihomographies of a Jordan curve ...........................................................................72
      1. Introduction...................................................................................................................72
      2. Harmonic cross-ratio.....................................................................................................72
      3. One-dimensional quasiconformal mappings..................................................................76
      4. Complete boundary transformations.............................................................................78
      5. Quasicircles...................................................................................................................80
   V. The universal Teichmüller space.......................................................................................84
      1. Introduction....................................................................................................................84
      2. The universal Teichmüller space of a circle...................................................................85
      3. The universal Teichmüller space of an oriented Jordan curve........................................87
      4. The space of normalized quasihomographies................................................................91
      5. A linearization formula....................................................................................................94
Acknowledgements...................................................................................................................97
References...............................................................................................................................98
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 357
Liczba stron
102
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCLVII
Daty
wydano
1996
otrzymano
1993-06-27
poprawiono
1995-05-25
Twórcy
  • Institute of Mathematics, The Catholic University of Lublin, P.O. Box 129, Al. Racławickie 14, 20-950 Lublin, Poland , jzajac@zeus.kul.lublin.pl
  • Institute of Mathematics, Polish Academy of Sciences, ul. Narutowicza 56 , 90-136 Łódź, Poland
Bibliografia
  • [Ag] S. Agard, Distortion theorems for quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. 413 (1968), 1-12.
  • [AG] S. Agard and F. W. Gehring, Angles and quasiconformal mappings, Proc. London Math. Soc. (3) 14a (1965), 1-21.
  • [AK] S. Agard and J. A. Kelingos, On parametric representation for quasisymmetric functions, Comment. Math. Helv. 44 (1969), 446-456.
  • [Ah] L. V. Ahlfors, Cross-ratios and Schwarzian derivatives in ℝⁿ, in: Complex Analysis, Birkhäuser, Basel, 1988, 1-15.
  • [An] G. D. Anderson, Derivatives of the conformal capacity of extremal rings, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 29-46.
  • [AVV1] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Distortion functions for plane quasiconformal mappings, Israel J. Math. 62 (1988), 1-16.
  • [AVV2] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Conformal invariants, quasiconformal maps and special functions, in: Quasiconformal Space Mappings: A Collection of Surveys 1960-1990, Lecture Notes in Math. 1508, Springer, 1992, 1-19.
  • [AVV3] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Inequalities for quasiconformal mappings in space, Pacific J. Math. 160 (1993), 1-18.
  • [AVV4] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Conformal invariants, inequalities and quasiconformal mapps, manuscript, 1994.
  • [As] K. Astala, Area distortion of quasiconformal mappings, Acta Math. 173 (1994), 37-60.
  • [BP] J. Becker and Ch. Pommerenke, On the Hausdorff dimension of quasicircles, Ann. Acad. Sci. Fenn. Ser. A I Math. 12 (1987), 329-334.
  • [Be] P. P. Belinskiĭ, General Properties of Quasiconformal Mappings, Nauka, Sibirsk. Otdel., Novosibirsk, 1974 (in Russian).
  • [Be1] B. C. Berndt, Ramanujan's Notebooks, vol. I, Springer, Berlin, 1961.
  • [Be2] B. C. Berndt, Ramanujan's Notebooks, vol. III, Springer, Berlin, 1961.
  • [BA] A. Beurling and L. V. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 125-142.
  • [Bo] B. Bojarski, Homeomorphic solutions of Beltrami systems, Dokl. Akad. Nauk SSSR 102 (1955), 661-664 (in Russian).
  • [BI] B. Bojarski and T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in ℝⁿ, Ann. Acad. Sci. Fenn. Ser. A I Math. 8 (1983), 257-324.
  • [BB] J. M. Borwein and P. B. Borwein, Pi and the AGM, Wiley, New York, 1987.
  • [Cm] P. Caraman, n-dimensional Quasiconformal (QCf) Mappings, Editura Academiei Romane - Abacus Press - Haessner, Bucharest - Tunbridge Wells - Newfoundland, N.J., 1974.
  • [Cl] B. C. Carlson, Special Functions of Applied Mathematics, Academic Press, New York 1977.
  • [CZ1] W. Cieślak and J. Zając, A measure of symmetry for ovals, Portugal. Math. 43 (1985-1986), 485-493.
  • [CZ2] W. Cieślak and J. Zając, On non-existence of curves of constant width and singular curvature, Atti Sem. Mat. Fis. Univ. Modena 34 (1985/1986), 71-73.
  • [CZ3] W. Cieślak and J. Zając, The rosettes, Math. Scand. 58 (1986), 114-118.
  • [CZ4] W. Cieślak and J. Zając, A differential equation for the distortion function $Φ_{K,n}$, in: Proc. Fourth Finnish-Polish Summer School in Complex Analysis at Jyväskylä (1992), Ber. Univ. Jyväskylä Math. Inst. 55 (1993), 13-17.
  • [DE] A. Douady and C. J. Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986), 23-48.
  • [Ea] C. J. Earle, On quasiconformal extensions of the Beurling-Ahlfors type, in: Contribiutions to Analysis (A Collection of Papers Dedicated to Lipman Bers), Academic Press, New York, 1974, 99-105.
  • [EE] C. J. Earle and J. Eells, Jr., On the differential geometry of Teichmüller spaces, J. Analyse Math. 19 (1967), 35-52.
  • [FS] R. Fehlmann and K. Sakan, On the set of substantial boundary points for extremal quasiconformal mappings, Complex Variables Theory Appl. 6 (1986), 323-335.
  • [Fu] B. Fuglede, Extremal length and functional completion, Acta Math. 98 (1957), 171-219.
  • [GS] F. Gardiner and D. Sullivan, Symmetric structure on a closed curve, Amer. J. Math. 114 (1992), 683-736.
  • [Ga] C. F. Gauss, Allgemeine Auflösung der Aufgabe, die Theile einer gegebenen Fläche auf einer gegebenen Fläche so abzubilden, dass die Abbildung dem Abgebildeten in den kleinsten Theilen ähnlich wird, Astr. Abh. von H. C. Schumacher, drittes Heft, 1825.
  • [Ge1] F. W. Gehring, Symmetrization of rings in space, Trans. Amer. Math. Soc. 101 (1961), 499-519.
  • [Ge2] F. W. Gehring, Inequalities for condensers, hyperbolic capacity, and extremal lengths, Michigan Math. J. 18 (1971), 1-20.
  • [Ge3] F. W. Gehring, Characteristic Properties of Quasidisks, Sém. Math. Sup. 84, Presses Univ. Montréal, 1982.
  • [GP] F. W. Gehring and Ch. Pommerenke, Circular distortion of curves and quasicircles, Ann. Acad. Sci. Fenn. Ser. A I Math. 14 (1989), 381-390.
  • [GV] F. W. Gehring and J. Väisälä, Hausdorff dimension and quasiconformal mappings, J. London Math. Soc. (2) 6 (1973), 504-512.
  • [Gh] D. Ghişa, Remarks on Hersch-Pfluger theorem, Math. Z. 136 (1974), 291-293.
  • [Go] K. P. Goldberg, A new definition for quasisymmetric functions, Michigan Math. J. 21 (1974), 49-62.
  • [Ha] D. H. Hamilton, The closure of Teichmüller space, J. Analyse Math. 55 (1990), 40-50.
  • [HH] W. K. Hayman and A. Hinkkanen, Distortion estimates for quasisymmetric functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 36/37 (1982/1983), 51-67.
  • [He] C. He, Distortion estimates of quasiconformal mappings, Sci. Sinica Ser. A 27 (1984), 225-232.
  • [HL] C. He and Z. Li, Quasiconformal mappings, in: Contemp. Math. 48, Amer. Math. Soc., 1985, 129-150.
  • [Her] J. Hersch, On harmonic measure, conformal moduli and some elementary symmetry methods, J. Analyse Math. 42 (1982-83), 211-228.
  • [HP] y J. Hersch et A. Pfluger, Généralisation du lemme de Schwarz et du principe de la mesure harmonique pour les fonctions pseudo-analytiques, C. R. Acad. Sci. Paris 234 (1952), 43-45.
  • [Hl] E. Hille, Analytic Function Theory, Vols. 1, 2, Ginn and Co., Boston, 1959.
  • [Hi1] A. Hinkkanen, Uniformly quasisymmetric groups, Proc. London Math. Soc. (3) 51 (1985), 318-338.
  • [Hi2] A. Hinkkanen, The structure of certain quasisymmetric groups, Mem. Amer. Math. Soc. 422 (1986).
  • [Hü] O. Hübner, Remarks on a paper by Ławrynowicz on quasiconformal mappings, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 183-186.
  • [J] J. A. Jenkins, The method of the extremal metric, in: The Bieberbach Conjecture (West Lafayette, Ind., 1985), Math. Surveys Monographs 21, Amer. Math. Soc., Proviedence, R.I., 1986, 95-104.
  • [KZ] K. Katajamäki and J. Zając, Some remarks on quasisymmetric functions, Bull. Soc. Sci. Lett. Łód'z 15 (1993), 5-13.
  • [Ke] J. A. Kelingos, Boundary correspondence under quasiconformal mappings, Michigan Math. J. 13 (1966), 235-249.
  • [Kr1] J. G. Krzyż, Quasicircles and harmonic measure, Ann. Acad. Sci. Fenn. Ser. A I Math. 12 (1987), 19-24.
  • [Kr2] J. G. Krzyż, Harmonic analysis and boundary correspondence under quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. 14 (1989), 225-242.
  • [Ku] T. Kuusalo, Quasiconformal mappings without boundary extensions, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 331-338.
  • [ŁK] J. Ławrynowicz and J. Krzyż, Quasiconformal Mappings in the Plane: Parametrical Methods, Lecture Notes in Math. 978, Springer, Berlin, 1983.
  • [LP] A. Lecko and D. Partyka, An alternative proof of a result due to Douady and Earle, Ann. Univ. Mariae Curie-Skłodowska Sect. A 42 (1988), 59-68.
  • [Ln] M. Lehtinen, Remarks on the maximal dilatation of the Beurling-Ahlfors extension, Ann. Acad. Sci. Fenn. Ser. A I Math. 9 (1984), 133-139.
  • [Le] O. Lehto, Univalent Functions and Teichmüller Spaces, Grad. Texts in Math. 109, Springer, New York 1987.
  • [LV] O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, 2nd ed., Grundlehren Math. Wiss. 126, Springer, New York, 1973.
  • [Lo] C. Loewner, On the conformal capacity in space, J. Math. Mech. 8 (1959), 411-414.
  • [MRV] O. Martio, S. Rickman and J. Väisälä, Distortion and singularities of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. 465 (1970), 1-13.
  • [MS] O. Martio and J. Sarvas, Injectivity theorems in plane and space, Ann. Acad. Sci. Fenn. Ser. A I Math. 4 (1978/1979), 383-401.
  • [QV] S. L. Qiu and M. Vuorinen, Submultiplicative properties of the φ-distortion function, manuscript, 1995.
  • [P1] D. Partyka, A distortion theorem for quasiconformal automorphisms of the unit disk, Ann. Polon. Math. 55 (1991), 277-281.
  • [P2] D. Partyka, Approximation of the Hersch-Pfluger distortion function, Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), 343-354.
  • [P3] D. Partyka, Approximation of the Hersch-Pfluger distortion function. Applications, Ann. Univ. Mariae Curie-Skłodowska Sect. A 45 (1991/92), 99-111.
  • [P4] D. Partyka, The maximal value of the function $[0,1] ∋ r → Φ_K(√r)² - t$, manuscript, 1995.
  • [PZ1] D. Partyka and J. Zając, An estimate of the integral of quasisymmetric functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 40 (1986), 171-183.
  • [PZ2] D. Partyka and J. Zając, On modification of the Beurling-Ahlfors extension of quasisymmetric functions, Bull. Soc. Sci. Lett. Łód'z 40 (1990), 45-52.
  • [PZ3] D. Partyka and J. Zając, Extremal normalization, in preparation.
  • [R] E. Reich, A quasiconformal extension using the parametric representation, J. Analyse Math. 54 (1990), 246-259.
  • [RZ1] L. Reséndis and J. Zając, Area and linear distortion theorems for quasiconformal mappings, Bull. Soc. Sci. Lett. Łód'z, to appear.
  • [RZ2] L. Reséndis and J. Zając, The Beurling-Ahlfors extension of quasihomographies, preprint 547, Inst. Math., Polish Acad. Sci, Warszawa, 1995.
  • [SZ] K. Sakan and J. Zając, The Douady-Earle extension of quasihomographies, in: Banach Center Publ. 37, Inst. Math., Polish Acad. Sci., Warszawa, 1996, 35-44.
  • [SZy] S. Saks and A. Zygmund, Analytic Functions, 2.nd ed., PWN, Warszawa 1965.
  • [SS] M. Seppälä and T. Sorvali, Geometry of Riemann Surfaces and Teichmüller Spaces, Math. Stud. 169, North-Holland, Amsterdam, 1992.
  • [So1] T. Sorvali, The boundary mapping induced by an isomorphism of covering groups, Ann. Acad. Sci. Fenn. Ser. A I Math. 526 (1972), 1-31.
  • [So2] T. Sorvali, Angles and regular quasiconformal mappings, in: Proc. Second Finnish-Polish Summer School in Complex Analysis, (Jyväskylä), 1983), Ber. Univ. Jyväskylä Math. Inst. 28 (1984), 95-100.
  • [T1] P. Tukia, On infinite dimensional Teichmüller spaces, Ann. Acad. Sci. Fenn. Ser. A I Math. 3 (1977), 343-372.
  • [T2] P. Tukia, A quasiconformal group not isomorphic to a Möbius group, Ann. Acad. Sci. Fenn. Ser. A I Math. 6 (1981), 149-160.
  • [T3] P. Tukia, Extension of quasisymmetric and Lipschitz embeddings of the real line into the plane, Ann. Acad. Sci. Fenn. Ser. A I Math. 6 (1981), 89-94.
  • [T4] P. Tukia, Hausdorff dimension and quasisymmetric mappings, Math. Scand. 65 (1989), 152-160.
  • [Vä1] J. Väisälä, On quasiconformal mappings of a ball, Ann. Acad. Sci. Fenn. Ser. A I Math. 304 (1961), 1-7.
  • [Vä2] J. Väisälä, Lectures on n-Dimensional Quasiconformal Mappings, Lecture Notes in Math. 229, Springer, Berlin, 1971.
  • [Vä3] J. Väisälä, Quasimöbius maps, J. Analyse Math. 44 (1984/1985), 218-234.
  • [VV] M. K. Vamanamurthy and M. Vuorinen, Functional inequalites, Jacobi products and quasiconformal maps, Illinois J. Math., to appear.
  • [Vo] M. Vuorinen, Conformal Geometry and Quasiregular Mappings, Lecture Notes in Math. 1319, Springer, Berlin, 1988.
  • [W] C. F. Wang, On the precision of Mori's theorem in Q-mapping, Sci. Record (N.S.) 4 (1960), 329-333.
  • [WW] E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, 4th ed., Cambridge Univ. Press, New York, 1962.
  • [Z1] J. Zając, A new definition of quasisymmetric functions, Mat. Vesnik 40 (1988), 361-365.
  • [Z2] J. Zając, Quasisymmetric functions and quasihomographies of the unit circle, Ann. Univ. Mariae Curie-Skłodowska Sect. A 44 (1990), 83-95.
  • [Z3] J. Zając, Distortion function and quasisymmetric mappings, Ann. Polon. Math. 55 (1991), 361-369.
  • [Z4] J. Zając, Quasihomographies and the universal Teichmüller space I, Bull. Soc. Sci. Lett. Łódź 14 (1992/93), 21-37.
  • [Z5] J. Zając, Quasihomographies and the universal Teichmüller space II, Bull. Soc. Sci. Lett. Łódź 14 (1992/93), 77-92.
  • [Z6] J. Zając, The distortion function $Φ_K$ and quasihomographies, in: Current Topics in Analytic Function Theory, World Scientific, River Edge, N.J., 1992, 403-428.
  • [Z7] J. Zając, Functional identities for special functions of quasiconformal theory, Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), 93-103.
  • [Z8] J. Zając, The boundary correspondence under quasiconformal automorphisms of a Jordan domain, Ann. Univ. Mariae Curie-Skłodowska Sect. A 45 (1991), 131-140.
  • [Z9] J. Zając, The universal Teichmüller space of an oriented Jordan curve, Ann. Univ. Mariae Curie-Skłodowska Sect. A 47 (1993), 151-163.
  • [Z10] J. Zając, Special functions in quasiconformal theory, in: Proc. Fourth Finnish-Polish Summer School in Complex Analysis at Jyväskylä, Ber. Univ. Jyväskylä Math. Inst. 55 (1993), 191-202.
  • [Z11] J. Zając, Space counterpart of the elliptic integral, Comment. Math. Helv., submitted.
  • [Z12] J. Zając, A linearization formula for the universal Teichmüller space of a Jordan curve in ℂ̅, Math. Scand., submitted.
  • [Z13] J. Zając, Distortion theorems for quasihomographies of a quasicircle in ℂ̅, Contemp. Math., Amer. Math. Soc., submitted.
  • [Z14] J. Zając, Harmonic cross-ratio as a new conformal invariant, Folia Sci. Univ. Tech. Resoviensis 139 Mat. 18 (1995), 93-102.
  • [Z15] J. Zając, Teichmüller space of an oriented Jordan curve on a closed Riemann surface, in preparation.
  • [Z16] J. Zając, The complete boundary transformation, in preparation.
  • [Z17] J. Zając, Quasiconformal homeomorphisms of one and two dimensional domains, preprint 535, Inst. Math., Polish Acad. Sci., Warszawa, 1995.
  • [Z18] J. Zając, Teichmüller structure in a family of endomorphisms of a Jordan arc, manuscript, 24 pp. (with L. Reséndis).
  • [Zy] A. Zygmund, Smooth functions, Duke Math. J. 12 (1945), 47-76.
Języki publikacji
EN
Uwagi
1991 Mathematics Subject Classification: 32H10, 42B10, 32A07, 46E22.
Identyfikator YADDA
bwmeta1.element.zamlynska-765b3fc4-dbf3-425f-b31f-5f4b9643c2f1
Identyfikatory
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.